Méthodes probabilistes en théorie des nombres
Erdös, Paul

With the contributions of : Nicolas, Jean-Louis

Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 1, Talk no. 1, 4 p.
@article{SDPP_1973-1974__15_1_A1_0,
     author = {Erd\"os, P\'al},
     title = {M\'ethodes probabilistes en th\'eorie des nombres},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {15},
     number = {1},
     year = {1973-1974},
     note = {talk:1},
     zbl = {0329.10042},
     mrnumber = {409399},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1973-1974__15_1_A1_0}
}
Erdös, Paul. Méthodes probabilistes en théorie des nombres. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 1, Talk no. 1, 4 p. http://www.numdam.org/item/SDPP_1973-1974__15_1_A1_0/

[1] Cramer (H.). - On the order of magnitude of the difference between consecutive prime numbers, Acta Arithmetica, Warszawa, t. 2, 1937, p. 23-46. | JFM 62.1147.01

[2] Davenport (H.). - Uber numeri abundantes, Sitzungsber. Akad. Berlin, 1933, p. 830-837. | JFM 59.0948.04

[3] Erdös (P.). - On a problem of Chowla and some related problems, Proc. Cambridge philos. Soc., t. 32, 1936, p. 530-540. | Zbl 0015.24603

[4] Erdös (P.). - Note on the number of prime divisors of integers, J. London math. Soc., t. 12, 1937, p. 308-314. | Zbl 0017.24602

[5] Erdös (P.) and Wintner (A.). - Additive arithmetic functions and statistical independance, Amer. J. of Math., t. 61, 1939, p. 713-722. | MR 247 | Zbl 0022.00903

[6] Erdös (P.) and Kac (M.). - The Gaussian law of errors in the theory of additive number theoretic functions, Amer. J. of Math., t. 62, 1940, p. 738-742. | MR 2374 | Zbl 0024.10203

[7] Erdös (P.). - On a problem of Sidon in additive number theory, Acta Scient. Math., Szeged, t. 15, 1954, p. 255-259. | MR 64799 | Zbl 0057.03901

[8] Erdös (P.). - Problems and results in additive number theory, "Colloque sur la théorie des nombres [1955. Bruxelles]", p. 127-137. - Liège, G. Thone ; Paris, Masson, 1956 (Centre belge de Recherches mathématiques). | MR 79027 | Zbl 0073.03102

[9] Halberstam (H.) and Roth (K.F. ) . - Sequences. - Oxford, at the Clarendon Press, 1966. | MR 210679 | Zbl 0141.04405

[10] Huxley (M.N.). - The distribution of prime numbers. Large sieves and zero-density theorems. - Oxford, at the Clarendon Press, 1972 (Oxford mathematical Monographs). | MR 444593 | Zbl 0248.10030

[11] Kubilius (J.). - Probabilistic methods in the theory of numbers, vol. 11. Translations of mathematical Monographs. | MR 160745 | Zbl 0133.30203

[12] Levêque (W.J.). - On the size of certain number theoretic functions, Trans. Amer. math. Soc., t. 66, 1949, p. 440-463. | MR 30993 | Zbl 0036.30501

[13] Rankin (R.A.). - The différence between consecutive prime numbers, V, Proc. Edimburgh math. Soc., t. 13, 1963, p. 331-332. | MR 160767 | Zbl 0121.04705

[14] Schoenberg (I.J.). - On asymptotic distributions of arithmetical functions, Trans. Amer. math. Soc., t. 39, 1936, p. 315-330. | MR 1501849 | Zbl 0013.39302

[15] Wall (C.R. ) . - Density bounds for the sum of divisors function, "The theory of arithmetic functions [1971. Kalamazoo]", p. 283-287. - Berlin, Springer-Verlag, 1972 (Lecture Notes in Mathematics, 251). | MR 345921 | Zbl 0227.10035

[16] Wirsing (E.). - A characterization of log n as an additive arithmetic function, "Symposia Mathematica, vol. 4 : Teoria dei numeri [1968. Roma]", p. 45-57. - London and New York, Academic Press, 1970 (Istituto nazionale di Alta Matematica) . | MR 271049 | Zbl 0223.10036